The Stacks project

Bibliography entry Faltings-very

author
Faltings, Gerd
title
Integral crystalline cohomology over very ramified valuation rings
year
1999
journal
J. Amer. Math. Soc.
volume
12
number
1
pages
117–144

@ARTICLE{Faltings-very,
    AUTHOR = "Faltings, Gerd",
    TITLE = "Integral crystalline cohomology over very ramified valuation rings",
    JOURNAL = "J. Amer. Math. Soc.",
    VOLUME = "12",
    YEAR = "1999",
    NUMBER = "1",
    PAGES = "117--144"
}

      

This item is referenced in 2 tags:

  • in Section 58.24: Some further results
  • in Remark 58.24.12: Perfectness